You're not logged in.
We record an implication between a recent result due to Li, Pratt and Shakan and large gaps between arithmetic progressions.
Ford, K., Green, B., Konyagin, S., Maynard, J. and Tao, T., Long gaps between primes, J. Amer. Math. Soc., 31 (1) (2018), 65–105.
Ford, K., Green, B., Konyagin, S. and Tao, T., Large gaps between consecutive prime numbers, Ann. of Math., (2016), 935–974.
Kaptan, Deniz A. Large gaps between primes in arithmetic progressions, Not intended far publication, available at arXiv arXiv: 1809.09579, 2018.
Li, J., Pratt, K. and Shakan, G., A lower bound for the least prime in an arithmetic progression, Q. J. Math., 68 (3) (2017), 729–758.
Maynard, J. Large gaps between primes, Ann. of Math., 183 (3) (2016), 915–933.
Maynard, J., Small gaps between primes, Ann. of Math., (2015), 383–413.
Maynard, J., The twin prime conjecture, Japanese Journal of Mathematics, (2019), 1–32.
Pomerance, C., A note on the least prime in an arithmetic progression, J. Number Theory, 12 (2) (1980), 218–223.
Zaccagnini, A., A note on large gaps between consecutive primes in arithmetic progressions, J. Number Theory, 42 (1) (1992), 100–102.
The author instruction is available in PDF.
Please, download the file from HERE
Manuscript submission: HERE
Language: English, French, German
Founded in 1966
Publication: One volume of four issues annually
Publication Programme: 2020. Vol. 57.
Indexing and Abstracting Services:
Subscribers can access the electronic version of every printed article.
Editor(s)-in-Chief: Pálfy Péter Pál
Managing Editor(s): Sági, Gábor
STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
Copyright Akadémiai Kiadó
AKJournals is the trademark of Akadémiai Kiadó's journal publishing business branch.
Copyright Akadémiai Kiadó AKJournals is the trademark of Akadémiai Kiadó's journal publishing business branch.
Character limit 500/500